Mod 3 congruence and twisted signature of 24 dimensional string manifolds

Qingtao Chen, Fei Han

Research output: Contribution to journalArticle

Abstract

In this paper, by combining modularity of the Witten genus and the modular forms constructed by Liu and Wang, we establish mod 3 congruence properties of certain twisted signatures of 24 dimensional string manifolds.

Original languageEnglish (US)
Pages (from-to)2959-2977
Number of pages19
JournalTransactions of the American Mathematical Society
Volume367
Issue number4
StatePublished - Apr 1 2015

Fingerprint

Modular Forms
Modularity
Congruence
Genus
Signature
Strings

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Mod 3 congruence and twisted signature of 24 dimensional string manifolds. / Chen, Qingtao; Han, Fei.

In: Transactions of the American Mathematical Society, Vol. 367, No. 4, 01.04.2015, p. 2959-2977.

Research output: Contribution to journalArticle

@article{ff6fbf2b7edd491792a7826cd1966d62,
title = "Mod 3 congruence and twisted signature of 24 dimensional string manifolds",
abstract = "In this paper, by combining modularity of the Witten genus and the modular forms constructed by Liu and Wang, we establish mod 3 congruence properties of certain twisted signatures of 24 dimensional string manifolds.",
author = "Qingtao Chen and Fei Han",
year = "2015",
month = "4",
day = "1",
language = "English (US)",
volume = "367",
pages = "2959--2977",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Mod 3 congruence and twisted signature of 24 dimensional string manifolds

AU - Chen, Qingtao

AU - Han, Fei

PY - 2015/4/1

Y1 - 2015/4/1

N2 - In this paper, by combining modularity of the Witten genus and the modular forms constructed by Liu and Wang, we establish mod 3 congruence properties of certain twisted signatures of 24 dimensional string manifolds.

AB - In this paper, by combining modularity of the Witten genus and the modular forms constructed by Liu and Wang, we establish mod 3 congruence properties of certain twisted signatures of 24 dimensional string manifolds.

UR - http://www.scopus.com/inward/record.url?scp=84921744061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84921744061&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84921744061

VL - 367

SP - 2959

EP - 2977

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 4

ER -